# SDR 05FDEA03068

- Difficulty date: September 23, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 47,275 hours, 9,751 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT STRINGER END OF STRINGER 16 (UPPER STRINGER),   APPROXIMATE LENGTH 17 INCHES, RIGHT SIDE WING TANK.  CRACK PROPAGATES   TOWARDS INBOARD TO THE NEAREST WEB.  REPAIRED AS PER SRM 57-20-00 FIGURE   10 VOLUME I AND CLIP REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II. CLIP.
